MathSciNet Relay Station
MathSciNet bibliographic data
MR2062950 (2005h:60084) 60F15 (60G15)
Amini, M.; Azarnoosh, H. A.; Bozorgnia, A. The strong law of large numbers for negatively dependent generalized Gaussian random variables. Stochastic Anal. Appl. 22 (2004), no. 4, 893–901.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement